Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


2005 | Journal Article | LibreCat-ID: 45416
Mahnken, R. (2005). An inverse finite-element algorithm for parameter identification of thermoelastic damage models. International Journal for Numerical Methods in Engineering, 48(7), 1015–1036. https://doi.org/10.1002/(sici)1097-0207(20000710)48:7<1015::aid-nme912>3.0.co;2-4
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 45433
Mahnken, R., Stein, E., & Bischoff, D. (2005). A stabilization procedure by line-search computation for first order approximation strategies in structural optimization. International Journal for Numerical Methods in Engineering, 35(5), 1015–1029. https://doi.org/10.1002/nme.1620350505
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 45435
Mahnken, R., & Stein, E. (2005). Adaptive time-step control in creep analysis. International Journal for Numerical Methods in Engineering, 28(7), 1619–1633. https://doi.org/10.1002/nme.1620280711
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 35857
Blömer, J. (2002). Denesting by Bounded Degree Radicals. Algorithmica, 28(1), 2–15. https://doi.org/10.1007/s004530010028
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 39959
Rösler, M., & de Jeu, M. (2002). Asymptotic Analysis for the Dunkl Kernel. Journal of Approximation Theory, 119(1), 110–126. https://doi.org/10.1006/jath.2002.3722
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 45423
Mahnken, R. (2002). Improved implementation of an algorithm for non-linear isotropic/kinematic hardening in elastoplasticity. Communications in Numerical Methods in Engineering, 15(10), 745–754. https://doi.org/10.1002/(sici)1099-0887(199910)15:10<745::aid-cnm288>3.0.co;2-r
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 45417
Döbert, C., Mahnken, R., & Stein, E. (2002). Numerical simulation of interface debonding with a combined damage/friction constitutive model. Computational Mechanics, 25(5), 456–467. https://doi.org/10.1007/s004660050493
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 45427
Mahnken, R., Johansson, M., & Runesson, K. (2002). Parameter estimation for a viscoplastic damage model using a gradient‐based optimization algorithm. Engineering Computations, 15(7), 925–955. https://doi.org/10.1108/02644409810236920
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 45425
Johansson, M., Mahnken, R., & Runesson, K. (2002). Efficient integration technique for generalized viscoplasticity coupled to damage. International Journal for Numerical Methods in Engineering, 44(11), 1727–1747. https://doi.org/10.1002/(sici)1097-0207(19990420)44:11<1727::aid-nme568>3.0.co;2-p
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 11778 | OA
Haeb-Umbach, R. (2001). Automatic generation of phonetic regression class trees for MLLR adaptation. IEEE Transactions on Speech and Audio Processing, 9(3), 299–302. https://doi.org/10.1109/89.906003
LibreCat | DOI | Download (ext.)
 

2001 | Journal Article | LibreCat-ID: 34897
Klüners, J., & Malle, G. (2001). A Database for Field Extensions of the Rationals. LMS Journal of Computation and Mathematics, 4, 182–196. https://doi.org/10.1112/s1461157000000851
LibreCat | DOI | arXiv
 

2000 | Journal Article | LibreCat-ID: 34900
Geissler, K., & Klüners, J. (2000). Galois Group Computation for Rational Polynomials. Journal of Symbolic Computation, 30(6), 653–674. https://doi.org/10.1006/jsco.2000.0377
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34901
Acciaro, V., & Klüners, J. (2000). Computing Local Artin Maps, and Solvability of Norm Equations. Journal of Symbolic Computation, 30(3), 239–252. https://doi.org/10.1006/jsco.2000.0361
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34899
Klüners, J., & Malle, G. (2000). Explicit Galois Realization of Transitive Groups of Degree up to 15. Journal of Symbolic Computation, 30(6), 675–716. https://doi.org/10.1006/jsco.2000.0378
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 34898
Klüners, J. (2000). A Polynomial with Galois GroupSL2(11). Journal of Symbolic Computation, 30(6), 733–737. https://doi.org/10.1006/jsco.2000.0380
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40184
Rösler, M. (1999). An uncertainty principle for the Dunkl transform. Bulletin of the Australian Mathematical Society, 59(3), 353–360. https://doi.org/10.1017/s0004972700033025
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40189
Rösler, M. (1999). Positivity of Dunkl’s intertwining operator. Duke Mathematical Journal, 98(3), 445–463. https://doi.org/10.1215/s0012-7094-99-09813-7
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40192
Rösler, M., & Voit, M. (1999). Partial Characters and Signed Quotient Hypergroups. Canadian Journal of Mathematics, 51(1), 96–116. https://doi.org/10.4153/cjm-1999-006-6
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 34902
Klüners, J. (1999). On Polynomial Decompositions. Journal of Symbolic Computation, 27(3), 261–269. https://doi.org/10.1006/jsco.1998.0252
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 40197
Rösler, M., & Voit, M. (1998). Biorthogonal polynomials associated with reflection groups and a formula of Macdonald. Journal of Computational and Applied Mathematics, 99(1–2), 337–351. https://doi.org/10.1016/s0377-0427(98)00168-x
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed